ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Guruprasad, Krishnamurthi (1998) Some remarks on the symplectic pairing on the moduli space of representations of the fundamental group of surfaces. In: Publications of the Research Institute for Mathematical Sciences - Series A, 34 (01). pp. 19-25.

This list was generated on Tue Oct 22 11:29:54 2019 IST.